Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A characterization of two weight norm inequalities for fractional and Poisson integrals


Author: Eric T. Sawyer
Journal: Trans. Amer. Math. Soc. 308 (1988), 533-545
MSC: Primary 26A33; Secondary 26D10, 42B25, 47G05
MathSciNet review: 930072
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For $ 1 < p \leqslant q < \infty $ and $ w(x)$, $ v(x)$ nonnegative functions on $ {{\mathbf{R}}^n}$, we show that the weighted inequality

$\displaystyle {\left( {\int {\vert Tf{\vert^q}w} } \right)^{1/q}} \leqslant C{\left( {\int {{f^p}v} } \right)^{1/p}}$

holds for all $ f \geqslant 0$ if and only if both

$\displaystyle \int {{{[T({\chi _Q}{v^{1 - p'}})]}^q}w \leqslant {C_1}{{\left( {\int_Q {{v^{1 - p'}}} } \right)}^{q/p}} < \infty } $

and

$\displaystyle {\int {{{[T({\chi _Q}w)]}^{p'}}{v^{1 - p'}} \leqslant {C_2}\left( {\int_Q w } \right)} ^{p'/q'}} < \infty $

hold for all dyadic cubes $ Q$. Here $ T$ denotes a fractional integral or, more generally, a convolution operator whose kernel $ K$ is a positive lower semicontinuous radial function decreasing in $ \vert x\vert$ and satisfying $ K(x) \leqslant CK(2x)$, $ x \in {{\mathbf{R}}^n}$. Applications to degenerate elliptic differential operators are indicated.

In addition, a corresponding characterization of those weights $ v$ on $ {{\mathbf{R}}^n}$ and $ w$ on $ {\mathbf{R}}_ + ^{n + 1}$ for which the Poisson operator is bounded from $ {L^p}(v)$ to $ {L^q}(w)$ is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26A33, 26D10, 42B25, 47G05

Retrieve articles in all journals with MSC: 26A33, 26D10, 42B25, 47G05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1988-0930072-6
PII: S 0002-9947(1988)0930072-6
Article copyright: © Copyright 1988 American Mathematical Society